# SDR GTIA2023101937554

- Difficulty date: October 20, 2023
- Submitted: October 21, 2023
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 11,564 hours, 4,781 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME WET SOCK SMELL REPORTED AF ON DESCENT-PERFORMED FAULT ISOLATION IAW TSM 05-50-810-831. FOUND TYPE C CORRECTIVE ACTION - PACK #2. REF ITEM 3278215-2 FOR DEFERRAL
